# SDR SWIA202160731

- Difficulty date: June 24, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE CORRODED ON FRONT AND BACK SIDES FS 310.00 TO FS 349.00    (C-CHECK RO 9/3/21)   REMOVED CORRODED PAX DOOR LOWER SILL ANGLE AND INSTALLED NEW SERVICEABLE PART LAW CRJ-200 SRM 51-42-21, 51-42-06, AND 51-42-15 REVISION 38B - 25 NOV 2020. COMPLETED TASK CARD 51-900-1003-SKY AND M-337. NO CHANGE TO WEIGHT AND BALANCE. / REF ATTACHED DRAWING 601R31527 FOR FASTENER CALL OUT.
